Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6421
Title: Uniform regularity of measures on completely regular spaces
Authors: Babiker, A. G. A. G.
Issue Date: 1981
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: A.G.A.G. Babiker, "Uniform regularity of measures on completely regular spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 13 (1981), pp. 23-37.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
13 (1981)
Abstract: 
In questa nota ci si occupa della nozione di uniforme regolarità della misura di Baire e Borel su un arbitrario spazio di Hausdorff completamente regolare.

In this note we deal with the notion of uniform regularity of Baire and Borel measures on arbitrary completely regular Hausdorff spaces.
Type: Article
URI: http://hdl.handle.net/10077/6421
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.13 (1981)

Files in This Item:
File Description SizeFormat
BabikerRendMat13.pdf957.37 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

618
checked on Jul 3, 2022

Download(s) 50

358
checked on Jul 3, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.